Instability analysis and unstable roots region estimate of time-delay systems with highly structured uncertainties

Chien Hua Lee, Tzuu-Hseng S. Li, Fan Chu Kung

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, based on induced norm and matrix measure techniques, the instability analysis of the linear uncertain systems subjected to a time delay is addressed for the first time. A class of highly structured parametric uncertainties is discussed and several new delay-independent instability criteria expressed by concise inequalities are proposed to give a supplement to those stability results appeared in the literature. By utilizing these instability criteria together with some matrix measure techniques, the restricted region in the complex s-plane in which all unstable characteristic roots of the above systems exist can be accurately and explicitly estimated. Furthermore, a sufficient condition for the asymptotic stability is also developed to determine the restricted region where all possible unstable characteristic roots lie inside. Finally, several numerical examples are given to demonstrate the applications of the obtained results.

Original languageEnglish
Pages (from-to)225-233
Number of pages9
JournalSystems Analysis Modelling Simulation
Volume22
Issue number3-4
Publication statusPublished - 1996 Jan 1

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Instability analysis and unstable roots region estimate of time-delay systems with highly structured uncertainties'. Together they form a unique fingerprint.

Cite this